# SDR SWAA2023030699309

- Difficulty date: February 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB 8 INTERNAL STRUCTURE VERTICAL STABILIZER 2023-99283<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24.;[02] REPLACED RIB 8 INTERNAL STRUCTURE VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DGW 417A2150 REV B  SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2 REPLACED RIB 8 INTERNAL STRUCTURE VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DGW 174A1008 REV C SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED RIB 8 INTERNAL STRUCTURE VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DGW 174A1008 REV C  SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
